| Model Number |
03.505.075 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Not Applicable (3189)
| Date of Event |
04/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional pro code: dzj.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, during an open reduction internal fixation (orif) of the mandible, a drill bit broke upon drilling.The broken fragment were retrieved from the patient's body and none remained.There was a surgical delay of about 60 minutes.There was no evidence of adverse consequences to the patient.This complaint involves one (1) broca drill bit.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Concomitant device reported: unknown elan handpiece (part #: unknown, lot #: unknown, quantity: 1).